# SDR GTIA040780

- Difficulty date: September 11, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT 197 - LGA - LEFT ENGINE UNUSUAL NOISE AND VIBRATION ON CRUISE POWER CHECK (L) HYD PUMP OFF PACK (L) OFF AND NOT CHANGES.  REMOVED AND REPLACED NR 1 ENGINE.  (M)
